# SDR DALA2023091107392

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD. CRACK OF 2.900IN LENGTH APPROX AROUND UPPER RADIUS OF THE FRAME TAB ON THE OVERWING FRAME AT STA Y=674.000 LH IN REF CARD 5310-01436-04B JOB #154-0002. STEP 7. SUMMARY OF NRC 00287: OVERWING FRAME STA 674 LH SIDE WAS REPLACED PER A.A. AMDS 5310-01436-03A. ASSOCIATED AA 5310-01436 ADDED FOR AC 9569. (LP #2963108)
